# SDR ASAA2018091726152

- Difficulty date: September 14, 2018
- Submitted: September 17, 2018
- Operation: Air carrier
- Aircraft: N928VA
- Make and model: Airbus A321-253N
- Aircraft serial: 08246
- Aircraft time: 829 hours, 245 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Condition: Malfunctioned
- Location: Ac Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PACK 2 PSI PULSING FROM 4 TO 38 PSI. GROUNDED - YES. PERFORMED TEMP CONTROL TEST PER AMM 21-60-00. TEST OK. INDICATIONS NORMAL PER TSM 36-11-00-710-578-A. OK FOR SERVICE.
